# SDR DALA2025120908973

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EXTERNAL SURFACE AFT LOWER CORNER FOUND EXISTING REINFORCING REPAIR THAT WAS DAMAGED.   RE-WORKED DOUBLER ON CABIN L4 DOOR EXTERNAL SURFACE AFT LOWER CORNER AS PER ER/A 630741-14 REV ORIGINAL. (1341275)
